Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Burning sensation after urination, mild heaviness, pain in testicles. Stone stuck in urethra?

hello i have burning sensation after urintation...i have been facing the problum from last 20 days when i had masturbate 3 in day regulary 3 days. my urine culture has neagtive results. no discharge from penis. i m also feeling this burning sensation after sitting. if i stay at home in loose clothes than dont feel . i also feel mild heaviness and pain in my testicles some times. my doctor is saying it can be a stone stuck in my urethra pls help
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Hi, welocme to HCM.
Main symptoms is feeling comfortable in loose cloths. It suggets epididyis or testicle infection. I think you must go for sonography of scrotum for exact diagnosis.
Other thing is that stone stucked in penis will cause STRANGURY, means extreme, untolarable pain while micturating. According to your complaints it is not the stone, so dont worry.
Consult a rediologist as soon as possible.
Thanking you.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor